Posted by: Medication | 2009-01-13

Orgasm problem ? Medication

Can you please assist me I use the following medication for two months  Crestor 10mg, Enap 20mg and Cilift 20mg. I notice that I do have a good erection but take very long to have a orgasm, can you please give me advise?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It is always good to seek advice from your medical doctor on specifically the impact of medication on you as an individual. By the sound of it you are fine with your ability to achieve and erection, but it is the time between erection and orgasm that is the concern. Time is once again a relative concept and it is always much better and more individually accurate to speak to a specialist such as a psychologist/medical doctor that specializes in sexual concerns to explore whether you are experiencing anything that would be classed as a dysfunction, or whether it has more to do with your emotional distress or expectation that is delaying the orgasm – the more we stress about the time it takes to reach an orgasm the longer it often takes. Maybe if you start enjoying the journey and stop stressing about the outcome/end (orgasm) the more enjoyment you will most probably experience.

You are welcome to visit the following website for any more sexual health information and assignments that could be helpful:

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.